# SDR SWAA2022011053101

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-807 Lbl21
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 -BS807 LBL21. MARKED. ; / [01] REMOVED CORROSION FROM ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS-727 TO BS-807; LBL-21 MAXIMUM MATERIAL REMOVED IN AREA OF 2'X 2'X 0.020' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 DETAIL-4A(2A) FIG-103-D  TOOLS USED DEPTH GAGE ID ATS2677; S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1; [03] FABRICATED; LOCATED AND DRILLED NEW SIDEWALL SUPPORT; ITEM BAC1496-377; LOT1473823-1; LOC BTW BS727 - BS847;LBL; 21 AFT CARGO BAY. IAW. DWG#146A7500 AND SRM 51-40-05. OK TO CHEMICAL CONVERSION COATING AND PRIMER.; [04] VERIFIED CORRECTIVE ACTION 3; [05] FABRICATED; LOCATED AND DRILLED NEW SIDEWALL SUPPORT SPLICE REPAIR AT BS747+13'' IAW SRM 53-00-53-2R-5 REPAIR 5; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01; OK TO PRIME.; [06] CORRECTED: FABRICATED; LOCATED AND DRILLED NEW SIDEWALL SUPPORT SPLICE REPAIR FROM EXTRUSION BAC1496-377 7075T62 LOT #1473823-1 AT BS747+13'' IAW SRM 53-00-53-2R-5 REPAIR 5; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01; OK TO PRIME.
